I I am 18 years old and a male I

Patient : I I am 18 years old and a male. I was put on vancomycin after two failed attempts at Flagyl for my cdiff. The vancomycin is 125mg at 4 times a day for 4 days. My stool is soft and thin and I used to have blood and mucus fused together in the toilet but after 4 days of vancomycin I hardly have any mucus. Is this normal with cdiff?
Symptoms:  Thin soft stool, mucus, blood
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi :) i scrapped my skin under my nose last week and i now have a wound that takes a long time to heal the outside of...

Q: I got a question to ask; I have been on magnesium citrate for a while now and when I do take them, they deplete immed...

Q: Hi, I had a small cut on my fingernail and a few weeks ago after a bowel movement some fecal matter got through the...

Q: Hi. I took photos of my chest x-ray. Please tell me that there x ray are normal or not. Tell me is there any chance o...

Q: Hi, I am a 35 year old male, not overweight (actually quite thin) and no other major health issues. For the last y...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews